Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1977, Number 12, Pages 77–84 (Mi ivm6081)  

Inversion of Čebyšev's inequality for bounded functions

R. T. Rakhmail
Received: 15.10.1974
Bibliographic databases:
UDC: 517
Language: Russian
Citation: R. T. Rakhmail, “Inversion of Čebyšev's inequality for bounded functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, no. 12, 77–84; Soviet Math. (Iz. VUZ), 21:12 (1977), 58–63
Citation in format AMSBIB
\Bibitem{Rak77}
\by R.~T.~Rakhmail
\paper Inversion of \v{C}eby\v{s}ev's inequality for bounded functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1977
\issue 12
\pages 77--84
\mathnet{http://mi.mathnet.ru/ivm6081}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=499041}
\zmath{https://zbmath.org/?q=an:0394.26008}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1977
\vol 21
\issue 12
\pages 58--63
Linking options:
  • https://www.mathnet.ru/eng/ivm6081
  • https://www.mathnet.ru/eng/ivm/y1977/i12/p77
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:181
    Full-text PDF :120
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024